Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Quasimatter domination parameters in bouncing cosmologies

Autor
Elizalde, E.; Haro, J.; Odintsov, S.
Tipus d'activitat
Article en revista
Revista
Physical review D - Particles, fields, gravitation and cosmology
Data de publicació
2015-03-19
Volum
91
Número
6
Pàgina inicial
063522-1
Pàgina final
063522-9
DOI
https://doi.org/10.1103/PhysRevD.91.063522 Obrir en finestra nova
Projecte finançador
Ecuaciones en derivadas parciales: problemas de reacción-difusión y problemas geométricos
URL
http://journals.aps.org/prd/abstract/10.1103/PhysRevD.91.063522 Obrir en finestra nova
Resum
A fine set of parameters is introduced for bouncing cosmologies in order to describe the nearly matterdominated phase, and which play the same role that the usual slow-roll parameters play in inflationary cosmology. It is shown that, as in the inflation case, the spectral index and the running parameter for scalar perturbations in bouncing cosmologies can be best expressed in terms of these small parameters. Further, they explicitly exhibit the duality that exists between a nearly matter-dominat...
Paraules clau
constraints, generalized gravity, inflationary universe, models, natural inflation, perturbations, probe wmap observations, scalar field
Grup de recerca
EDP - Equacions en Derivades Parcials i Aplicacions

Participants

  • Elizalde, Emilio  (autor)
  • Haro Cases, Jaime  (autor)
  • Odintsov, Sergei D.  (autor)